Zyprexa and ativan interaction

Common Questions and Answers about Zyprexa and ativan interaction

zyprexa

yes, there is a major interaction between ativan and zyprexa. both are normally not given together because of central nervous sytem depression.
i have been very lethargic lately,i take zyprexa 5mg,ativan 0.5mg,paxil 10 mg and procyclidine 2.
I used Buspar 10 years ago and got off ativan and my anxiety went away. I was on Zyprexa at the beginning and yes it caused a big weight gain. I have been on Ativan for a year and a half. My history is long and I think I posted it a couple of times on this site and on the fibromyalgia site. Been through a lot, am tapering slowly off the Ativan but am exchanging to Valium to make the process slower.
im on ativan-0.5mg,procyclidine-2.5mg,zyprexa-5mg and paxil 10 mg for the last 5,6 years...i am 21,male...last night i smoked some marijuana for the second time in my life....its been 24 hours since i smoked....i need to take my medicines again...i got sober after 3 hours of smoking....its been almost 38 hours since i last took my medicine,i really need to take them again....what do i do?
(Also this person was given zyprexa zydis 10mg PO 3 hr. earlier and Ativan 2mg PO an hr. earlier-dont think these pose severe interaction with geodon)...please let me know I cannot find this info.
Over the past two weeks, my psychiatrist and I have tried Lithium (became very agitated) and Seroquel (made the cycling far worse). We thought about Zyprexa, but it works in the same manner as Seroquel. Anything that has any kind of direct or indirect effect on Serotonin or Dopamine does this too me. Depakote is out of the equation because of it's interaction with Lamictal. Before I was diagnosed with BP Disorder, I was on Celexa and Neurontin consistently, and we tried Buspar and Klonopin..
So glad you are choosing to join us. This is the place to be if you want off Tramadol. Lots of love, information and empathy here!
I am on 225 mg since Aug 2005 and have gained at least 20 lbs and gone up 2 sizes, I am sick about this and am tapering down as we speak!!
MedHelp Health Answers